American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13E99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] José F. Fernando and J. M. Gamboa. On the semialgebraic Stone--\v{C}ech compactification of a semialgebraic set. Trans. Amer. Math. Soc. 364 (2012) 3479-3511.
Abstract, references, and article information
View Article: PDF

[2] Bernard Johnston. A finiteness condition on regular local overrings of a local domain . Trans. Amer. Math. Soc. 299 (1987) 513-524. MR 869218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1